Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 108, NWS Atlanta, GA

March 3, 2019Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 3, 2019, 8:28 PM EST for Forsyth County, Georgia. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Mar 3, 2019, 8:28 PM EST (01:28 UTC)
Expired
Mar 4, 2019, 6:57 AM EST
In force
10 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.38 ft at Mar 3, 2019, 10:00 PM EST.

actionminormoderate051003/0403/05
Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

271 
WGUS42 KFFC 040128
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
828 PM EST Sun Mar 3 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek near Cumming affecting Forsyth County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-041157-
/O.NEW.KFFC.FL.W.0108.190304T0128Z-190304T1157Z/
/CMGG1.1.ER.190304T0030Z.190304T0300Z.190304T0557Z.UU/
828 PM EST Sun Mar 3 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* From this evening until Monday morning.
* At 7PM Sunday the stage was 6.1 feet...and rising.
* Minor flooding is occurring and is forecast.
* Flood stage is 6.0 feet.
* The river will continue rising to near 6.4 feet by tonight. The 
  river will fall below flood stage tomorrow.
* At 6.0 feet...Flood stage is reached. Minor flooding will expand 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  will begin to flood. The areas under the Georgia 400 Highway and 
  McFarland Road will be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road will be covered with 
  around two feet of water. 
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
1 follow-up statement
150 
WGUS82 KFFC 040928
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
428 AM EST Mon Mar 4 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

 
...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 


GAC115-042327-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/RMBG1.2.ER.190220T0053Z.190223T1616Z.000000T0000Z.NO/
428 AM EST Mon Mar 4 2019

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 345 AM Monday the stage was 25.8 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 


&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-042327-
/O.CON.KFFC.FL.W.0079.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.190219T1424Z.190224T1800Z.000000T0000Z.NO/
428 AM EST Mon Mar 4 2019

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 3 AM Monday the stage was 574 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 575 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands...fields and pasture along the river 
  upstream and downstream from the gage behind Plant Hammond. The 
  access road near the intakes behind the plant will be under two 
  feet of water. The boat ramp near the intakes and a small portion 
  of an access road near and under the Georgia Highway 100 bridge 
  will be under 5 feet of water.

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

GAC117-040958-
/O.CAN.KFFC.FL.W.0108.000000T0000Z-190304T1157Z/
/CMGG1.1.ER.190304T0030Z.190304T0345Z.190304T0600Z.UU/
428 AM EST Mon Mar 4 2019

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* This takes effect immediately.
* At 345 AM Monday the stage was 4.1 feet...and falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
* At 5 feet...Bankfull conditions continue to expand into low lying
  areas of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Portions of the sidewalk on the Big 
  Creek Greenway under the Georgia 400 Highway and McFarland Road 
  begin to flood. A portion of the sidewalk under Majors Road will be
  covered with around one foot of water. The water level will begin 
  reaching the bottom of the boardwalk along several sections of the 
  Greenway.
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-042327-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-190306T0000Z/
/APHG1.1.ER.190304T0902Z.190305T0600Z.190305T1800Z.NO/
428 AM EST Mon Mar 4 2019

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* Until Tuesday evening.
* At 345 AM Monday the stage was 7 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 7 feet.
* Forecast to continue to rise to near 7.8 feet by after midnight 
  Tuesday morning. The river will fall below flood stage by Tuesday
  afternoon.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 3, 7:11 PM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 3, 7:11 PM EST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
711 PM EST Sun Mar 3 2019

.PREV DISCUSSION... /Issued 322 PM EST Sun Mar 3 2019/

SHORT TERM /Tonight through Monday Night/...

Main concerns in short term period are threat for severe convection
and tornadoes thru early evening and strong winds overnight and
Monday.

Several small rotating storms ahead of main line over westcentral
and middle GA. Bigger storms to the west in AL. Coverage not great,
but risk of tornadoes, damaging wind and hail all present. Favorable
environment with analyzed sig tor (STP) values of 3-4 over SE AL.
Even with just that level of STP, watching extremely dangerous
tornado south of Auburn with over 100kt rotational velocity and
large TDS. Will be watching all these storms very closely.
Appreciate any and all help to spread the word on potential of these
storms! Back edge moving a little slower than forecast but should be
clear of westcentral GA by 7PM and SE counties by 10PM.

Winds will be strong behind the line will gust to 25mph but not
quite strong enough for wind advisory. Will keep monitoring but
could see impacts from compromised trees with wet soils. No
reports so far. Svr Storm and tornado threat will trump whatever
messaging we do for the gusty winds.

Round of light rain likely Mon night over middle GA but no impacts.
Rest of forecast looks cool but impact free.  Please keep your
thoughts and prayers that storms will not impact population areas.

SNELSON

LONG TERM /Tuesday through Sunday/...

Will be seeing an exiting weak system of low pressure as the
extended portion begins. With colder temps in place during the
morning, came close to adding some flurries in but moisture does
not appear to be sufficient enough at this time to support.
Certainly worth watching though with subsequent issuances.
Remainder of the extended is in excellent shape with only limited
changes planned. Should get back into our wet pattern by the end
of the week with a couple of systems in store through next
weekend.

Deese

PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/

LONG TERM /Monday Night through Saturday/...

While the main focus continues to be with the severe weather
potential today, the long term remains fairly quiet with a dry and
abnormally cold ridge dominated period from Tuesday thru
Thursday. A weak disturbance and increased moisture brings some
shower chances back to the area for Friday, then an amplifying
trough and attendant frontal system could bring more widespread
rain late Saturday into Sunday. Some discrepancies exist on
strength and timing this far out in the forecast, though some
thunderstorms couldn't be ruled out.

Temps will drop to near 15 to 20 degrees below normal for Tues/Wed
with highs only in the 40s to low 50s for most areas. The coldest
morning will be Wednesday as most areas will have lows in the low
to mid 20s with even some teens in the far north.

Baker

&&

.AVIATION...
00Z Update...
LIFR to VFR conditions at the TAF sites. Expect conditions to
settle at high IFR briefly or MVFR predominately across the sites
through daybreak. We should see an improving trend through the day
tomorrow with SCT clouds and VFR conditions at all TAF site
between 17-19Z. Winds will increase out of the NW with gusts 10G20
expected through much of the period. Visibilities will remain
above 6SM at most TAf sites. Light rain exiting MCN and there
should be no weather concerns.

//ATL Confidence...00Z Update...
Low to medium confidence on CIGS.
Medium to high confidence all other elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          37  52  31  51 /  30   0  10  10
Atlanta         35  45  27  46 /  30   0  10   5
Blairsville     30  41  21  41 /  30   0   0  10
Cartersville    34  44  24  45 /  20   0   0   5
Columbus        39  51  33  51 /  40   5  30  10
Gainesville     35  47  28  47 /  30   0   5  10
Macon           40  54  33  53 /  30   5  30  10
Rome            33  44  23  45 /  20   0   0   5
Peachtree City  36  48  28  48 /  30   0  20   5
Vidalia         46  58  40  56 / 100  10  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 10 PM EST this evening for the following
zones: Bleckley...Crisp...Dodge...Dooly...Emanuel...Johnson...
Laurens...Montgomery...Pulaski...Telfair...Toombs...Treutlen...
Wheeler...Wilcox.

&&

SHORT TERM...SNELSON
LONG TERM....Deese
AVIATION...Atwell
Hazardous weather outlook, Mar 3, 1:03 PM EST, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
103 PM EST Sun Mar 3 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
103 PM EST Sun Mar 3 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Tornado Watch For Central Georgia Through Early Evening...

There is an Enhanced to Slight Risk of strong to severe
thunderstorms across much of the area this afternoon and evening
along and ahead of an approaching cold front. Possible hazards
include isolated to scattered tornadoes, damaging winds, and heavy
rainfall/flooding. The greatest chance for severe weather will be
across central Georgia and portions of north Georgia, generally
along and south of the I-20 to I-85 corridor including the Atlanta
metro area. Areas along and south of a Columbus to Macon line will
be most susceptible to strong longer lived tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Abnormally cold temperatures are expected Monday through
Wednesday. The coldest morning will be Wednesday with most areas
in the low to mid 20s. Such sub freezing temps could be of concern
to some exposed vegetation or crops.

Some more widespread rainfall could return to the area for
Saturday into Sunday and thunderstorms cannot be ruled out, though
uncertainty exists with the system this far out in the forecast.

Otherwise, no hazardous weather is expected at this time Monday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for 11 AM to 9 PM today across all
of central Georgia and portions of north Georgia, along and south
of the I-20 to I-85 corridor including the Atlanta metro area.

Severe weather can also be reported through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 3, 5:58 PM EST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
558 PM EST SUN MAR 3 2019

GAZ110-032345-
Telfair GA-
558 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR COUNTY UNTIL 645 PM
EST...

At 557 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Temperance, or 9 miles southeast of
Abbeville...moving east at 45 mph.

  HAZARD...40 to 50 mph wind...pea sized hail...frequent cloud to
           ground lightning and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Lumber City, Jacksonville, Towns, Temperance, China Hill, Horse Creek
Wma and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3182 8314 3184 8317 3187 8318 3190 8321
      3200 8309 3202 8278 3201 8273 3192 8266
      3192 8268 3190 8269 3190 8270 3186 8276
      3185 8279 3184 8278 3181 8284 3181 8310
      3182 8311 3181 8313
TIME...MOT...LOC 2257Z 267DEG 38KT 3191 8318

HAIL...0.25IN
WIND...50MPH
Special weather statement, Mar 3, 6:01 PM EST, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EST SUN MAR 3 2019

GAZ061-062-072>076-084-032345-
Jefferson GA-Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-Jones GA-
601 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...
NORTHWESTERN WILKINSON...WASHINGTON...BALDWIN...HANCOCK...GLASCOCK...
WARREN AND SOUTHEASTERN JONES COUNTIES UNTIL 645 PM EST...

At 600 PM EST...a line of strong thunderstorms extended from near
Springfield to Beulah to near Postell, moving east at 40 mph.

  HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Sandersville, Gray, Warrenton, Sparta, Gibson, Gordon,
Ivey, Stapleton, Avera, Norwood, Mitchell, Camak, Deepstep, Edge
Hill, Edgehill, Midway-Hardwick, Meriwether, Springfield and Postell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3323 8240 3297 8276 3289 8340 3290 8341
      3288 8344 3286 8355 3288 8359 3301 8360
      3324 8315 3343 8296 3344 8285 3345 8285
      3351 8261 3341 8255 3335 8255 3331 8235
TIME...MOT...LOC 2300Z 259DEG 33KT 3338 8292 3314 8305 3293 8356

WIND...40MPH
Special weather statement, Mar 3, 6:33 PM EST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EST SUN MAR 3 2019

GAZ097-106>110-040015-
Crisp GA-Telfair GA-Wilcox GA-Laurens GA-Dodge GA-Pulaski GA-
633 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...NORTHWESTERN TELFAIR...
WILCOX...SOUTHERN LAURENS...DODGE AND SOUTHEASTERN PULASKI COUNTIES
UNTIL 715 PM EST...

At 632 PM EST...a line of strong thunderstorms was along a line
extending from Seville to Dakota, moving east at 55 mph.

  HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Eastman, Abbeville, Rochelle, Milan, Arabi, Rhine, Chauncey,
Pitts, Union, Seville, Jay Bird Springs, Pleasant View, Raines,
Double Run, Wenona, Godwinsville, East Crisp, Fort Early and Cedar
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3186 8393 3203 8366 3203 8361 3205 8361
      3233 8288 3188 8307 3184 8323 3185 8361
      3180 8361 3180 8380
TIME...MOT...LOC 2332Z 253DEG 50KT 3198 8360 3179 8369

WIND...40MPH
Local storm report, Mar 3, 6:54 PM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TORNADO          5 SE SANFORD            31.94N  84.88W
03/03/2019                   STEWART            GA   EMERGENCY MNGR

            REPORT OF 3-4 HOMES DESTOYED ON COUNTY LINE RD IN
            STEWART COUNTY.

&&

EVENT NUMBER FFC1900088

JKING
Special weather statement, Mar 3, 7:09 PM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EST SUN MAR 3 2019

GAZ086-097-098-108>113-040100-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-Wilcox GA-
Montgomery GA-Laurens GA-Dodge GA-
709 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...TELFAIR...
SOUTHERN EMANUEL...SOUTHEASTERN TREUTLEN...SOUTHEASTERN WILCOX...
MONTGOMERY...SOUTHEASTERN LAURENS AND SOUTHEASTERN DODGE COUNTIES
UNTIL 800 PM EST...

At 707 PM EST...a line of strong thunderstorms extended from near
Mount Vernon to near Bowens Mill, moving east at 60 mph.

  HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Lumber City,
Glenwood, Milan, Uvalda, Oak Park, Ailey, Rhine, Scotland, Chauncey,
Higgston, Santa Claus, Alston, Jacksonville and Tarrytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3185 8318 3185 8328 3214 8319 3245 8227
      3216 8218 3191 8223 3194 8228 3197 8244
      3196 8250 3195 8249 3196 8257 3192 8268
      3178 8289 3178 8303
TIME...MOT...LOC 0007Z 256DEG 54KT 3221 8260 3185 8317

WIND...40MPH
Local storm report, Mar 3, 8:14 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          4 NNW GREEN ISLAND HILL 32.59N  85.02W
03/03/2019                   MUSCOGEE           GA   EMERGENCY MNGR

            TREES ACROSS THE ROAD AT HIGHWAY 219 AND BIGGERS ROAD.

0336 PM     TORNADO          1 WSW FORTSON           32.60N  84.95W
03/03/2019                   MUSCOGEE           GA   DEPT OF HIGHWAYS

            MANY TREES ACROSS I-185 AND EXIT 14

0342 PM     TORNADO          2 NW HUBER              32.73N  83.56W
03/03/2019                   TWIGGS             GA   DEPT OF HIGHWAYS

            TREES DOWN ON US 23.

0343 PM     TSTM WND DMG     2 S HAMILTON            32.73N  84.87W
03/03/2019                   HARRIS             GA   AMATEUR RADIO

            TREES DOWN ACROSS GA HIGHWAY 1 BLOCKING THE HIGHWAY.

0350 PM     TSTM WND DMG     1 SW WAVERLY HALL       32.68N  84.75W
03/03/2019                   HARRIS             GA   AMATEUR RADIO

            TREES DOWN ACROSS GA HIGHWAY 85 BLOCKING THE HIGHWAY.

0400 PM     TORNADO          1 N TALBOTTON           32.69N  84.54W
03/03/2019                   TALBOT             GA   EMERGENCY MNGR

            *** 1 INJ *** SEVERAL HOMES DESTROYED. DETAILS
            FORTHCOMING.

&&

EVENT NUMBER FFC1900089
EVENT NUMBER FFC1900090
EVENT NUMBER FFC1900091
EVENT NUMBER FFC1900092
EVENT NUMBER FFC1900093
EVENT NUMBER FFC1900094

17

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 7:09 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler51 min
Mar 3, 11:50 PM ESTRiver Flood WarningFFCWhitfield33 hr
Mar 4, 2:35 PM ESTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 70 more20 hr

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.